# SDR CA160115007

- Difficulty date: January 13, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 10,071 hours
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 172400
- Condition: Stuck
- Location: Oxygen
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) O2 LEVER INOPERATIVE, STUCK IN ON POSITION.
